On the distribution of nonlinear recursive congruential pseudorandom numbers of higher orders

Frances Griffin, Harald Niederreiter, Igor E. Shparlinski

Research output: Chapter in Book/Report/Conference proceedingConference proceeding contribution

23 Citations (Scopus)

Abstract

The nonlinear congruential method is an attractive alternative to the classical linear congruentialmethod for pseudorandom number generation. In this paper we present a new type of discrepancy bound for sequences of s-tuples of successive nonlinear multiple recursive congruential pseudorandom numbers of higher orders. In particular, we generalize some recent results about recursive congruential pseudorandom numbers of first order.

Original languageEnglish
Title of host publicationApplied Algebra, Algebraic Algorithms and Error-Correcting Codes
Subtitle of host publication13th International Symposium, AAECC-13 Honolulu, Hawaii, USA, November 15–19, 1999 Proceedings
EditorsMarc Fossorier, Hideki Imai, Shu Lin, Alain Poli
Place of PublicationBerlin; New York
PublisherSpringer, Springer Nature
Pages87-93
Number of pages7
ISBN (Electronic)9783540467960
ISBN (Print)3540667237, 9783540667230
DOIs
Publication statusPublished - Nov 1999
Event13th International Symposium on Applied Algebra, Algebraic Algorithms and Error-Correcting Codes, AAECC - 1999 - Honolulu, United States
Duration: 15 Nov 199919 Nov 1999

Publication series

NameLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume1719
ISSN (Print)03029743
ISSN (Electronic)16113349

Other

Other13th International Symposium on Applied Algebra, Algebraic Algorithms and Error-Correcting Codes, AAECC - 1999
CountryUnited States
CityHonolulu
Period15/11/9919/11/99

Fingerprint Dive into the research topics of 'On the distribution of nonlinear recursive congruential pseudorandom numbers of higher orders'. Together they form a unique fingerprint.

Cite this